Alert archive / Georgia / Tornado Warnings in 2019

Tornado Warning 29, NWS Tallahassee, FL

March 3, 2019Ben Hill County, Irwin County, Turner County, Georgia

NWS Tallahassee, FL issued this tornado warning at Mar 3, 2019, 5:04 PM EST for Ben Hill County, Irwin County, Turner County, Georgia. It was in force for 56 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 3, 2019, 5:04 PM EST (22:04 UTC)
Expired
Mar 3, 2019, 6:00 PM EST
In force
56 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.5 in

Counties Ben Hill County, GA, Irwin County, GA, Turner County, GA

The radar

The Moody AFB radar (KVAX), 98 km from the middle of the area, began a volume at 22:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 3, 5:30 PM ESTHAIL 0.2515 Wsw Red Bluff, GAPUBLIC SUBMITTED A PHOTO THROUGH SOCIAL MEDIA OF PEA SIZE HAIL IN FITZGERALD AT 530PM.
Mar 3, 5:30 PM ESTTSTM WND DMGLulaville, GATREE DOWN IN BEN HILL COUNTY. EXACT LOCATION NOT AVAILABLE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 3, 12:24 PM ESTTornado WatchSPC10 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 10.1 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2019-03-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 260 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2019-03-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 60 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
260 J/kg
Mixed-layer CIN
-48 J/kg
Mixed-layer LCL
677 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
60 m²/s²
0-3 km storm-relative helicity
94 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted.

450 
WFUS52 KTAE 032204
TORTAE
GAC017-155-287-032300-
/O.NEW.KTAE.TO.W.0029.190303T2204Z-190303T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tallahassee FL
504 PM EST SUN MAR 3 2019

The National Weather Service in Tallahassee has issued a

* Tornado Warning for...
  Northern Irwin County in south central Georgia...
  Northeastern Turner County in south central Georgia...
  Ben Hill County in south central Georgia...

* Until 600 PM EST.
    
* At 504 PM EST, a severe thunderstorm capable of producing a tornado
  was located 8 miles east of Ashburn, moving east at 45 mph.

  HAZARD...Tornado and ping pong ball size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Mystic around 520 PM EST.
  Fitzgerald and Ocilla around 525 PM EST.

Other locations impacted by this tornadic thunderstorm include
Lulaville, Osierfield, Waterloo, Ashton, Irwinville, Fitzgerald
Municipal A/P, Irwinville Airport, Bowens Mill, Red Bluff and Arp.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3166 8300 3166 8301 3164 8302 3159 8350
      3179 8354 3185 8329 3184 8321 3185 8318
      3183 8315 3183 8314 3181 8313 3181 8311
      3182 8311 3179 8306 3179 8304 3178 8303
      3178 8299
TIME...MOT...LOC 2204Z 258DEG 39KT 3167 8352 

TORNADO...RADAR INDICATED
HAIL...1.50IN

$$

38-GODSEY
3 follow-up statements
896 
WWUS52 KTAE 032218
SVSTAE

Severe Weather Statement
National Weather Service Tallahassee FL
518 PM EST SUN MAR 3 2019

GAC287-032228-
/O.CAN.KTAE.TO.W.0029.000000T0000Z-190303T2300Z/
Turner GA-
518 PM EST SUN MAR 3 2019

...THE TORNADO WARNING FOR NORTHEASTERN TURNER COUNTY IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 800 PM EST for south central
Georgia.

&&

LAT...LON 3166 8300 3166 8301 3164 8302 3160 8345
      3182 8343 3185 8329 3184 8321 3185 8318
      3183 8315 3183 8314 3181 8313 3181 8311
      3182 8311 3179 8306 3179 8304 3178 8303
      3178 8299
TIME...MOT...LOC 2218Z 258DEG 39KT 3170 8335 

$$

GAC017-155-032300-
/O.CON.KTAE.TO.W.0029.000000T0000Z-190303T2300Z/
Irwin GA-Ben Hill GA-
518 PM EST SUN MAR 3 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM EST FOR NORTHERN
IRWIN AND BEN HILL COUNTIES...
    
At 518 PM EST, a severe thunderstorm capable of producing a tornado
was located near Fitzgerald, moving east at 45 mph.

HAZARD...Tornado and golf ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Fitzgerald around 525 PM EST.

Other locations impacted by this tornadic thunderstorm include
Irwinville, Lulaville, Osierfield, Fitzgerald Municipal A/P, Bowens
Mill, Red Bluff, Ashton, Arp, Abba and Queensland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3166 8300 3166 8301 3164 8302 3160 8345
      3182 8343 3185 8329 3184 8321 3185 8318
      3183 8315 3183 8314 3181 8313 3181 8311
      3182 8311 3179 8306 3179 8304 3178 8303
      3178 8299
TIME...MOT...LOC 2218Z 258DEG 39KT 3170 8335 

TORNADO...RADAR INDICATED
HAIL...1.75IN

$$

38-GODSEY
299 
WWUS52 KTAE 032231
SVSTAE

Severe Weather Statement
National Weather Service Tallahassee FL
531 PM EST SUN MAR 3 2019

GAC017-155-032300-
/O.CON.KTAE.TO.W.0029.000000T0000Z-190303T2300Z/
Irwin GA-Ben Hill GA-
531 PM EST SUN MAR 3 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM EST FOR EAST
CENTRAL IRWIN AND BEN HILL COUNTIES...
    
At 530 PM EST, a severe thunderstorm capable of producing a tornado
was located near Fitzgerald, moving east at 45 mph.

HAZARD...Tornado and two inch hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
east central Irwin and Ben Hill Counties, including the following
locations... Lulaville, Osierfield, Fitzgerald Municipal A/P, Bowens
Mill, Red Bluff, Ashton and Queensland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3166 8300 3166 8301 3164 8302 3162 8327
      3185 8329 3184 8321 3185 8318 3183 8315
      3183 8314 3181 8313 3181 8311 3182 8311
      3179 8306 3179 8304 3178 8303 3178 8299
TIME...MOT...LOC 2230Z 258DEG 39KT 3171 8319 

TORNADO...RADAR INDICATED
HAIL...2.00IN

$$

38-GODSEY
672 
WWUS52 KTAE 032253
SVSTAE

Severe Weather Statement
National Weather Service Tallahassee FL
553 PM EST SUN MAR 3 2019

GAC017-155-032303-
/O.EXP.KTAE.TO.W.0029.000000T0000Z-190303T2300Z/
Irwin GA-Ben Hill GA-
553 PM EST SUN MAR 3 2019

...THE TORNADO WARNING FOR EAST CENTRAL IRWIN AND BEN HILL COUNTIES
WILL EXPIRE AT 600 PM EST...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

A Tornado Watch remains in effect until 800 PM EST for south central
Georgia.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Tallahassee.

&&

LAT...LON 3166 8300 3166 8301 3164 8302 3162 8327
      3185 8329 3184 8321 3185 8318 3183 8315
      3183 8314 3181 8313 3181 8311 3182 8311
      3179 8306 3179 8304 3178 8303 3178 8299
TIME...MOT...LOC 2253Z 258DEG 39KT 3176 8292 

$$

38-GODSEY

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this tornado warning went out at Mar 3, 3:33 PM EST, 1 hour 31 minutes earlier.

Area forecast discussion, Mar 3, 3:33 PM EST, 1 hour 31 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
333 PM EST Sun Mar 3 2019

...ONGOING OUTBREAK OF SEVERE WEATHER TO CONTINUE INTO TONIGHT...

.NEAR TERM [Through Tonight]...

At 19Z, regional radar imagery shows a quasi- linear convective
system (QLCS) stretching southwestward from east- central AL down
to southwest AL and along the MS and southeast LA coastline. Ahead
of this line, several discrete supercells have formed in
southeast AL and southwest GA. Our 18Z TAE sounding showed SBCAPE
of 1600 J/kg, with over 25 kts of 0-1 km shear and over 35 kts 0-6
km shear. In this environment, the main threat for the afternoon
and evening will be tornadoes in the supercells ahead of the QLCS
as well as the potential for tornadoes embedded in the QLCS when
it pushes eastward into the area tonight. The supercells ahead of
the line will also be capable of producing hail and thunderstorms
along the line will be capable of producing damaging wind gusts in
excess of 58 mph. The SPC has highlighted the vast majority of
the tri-state area in enhanced and slight risks for severe
thunderstorms. There is a tornado watch in effect for southeast AL
along with southwest and south-central GA and most of the FL
Panhandle through 8 PM this evening.

.SHORT TERM [Monday Through Tuesday Night]...

The cold front will exit the forecast area Monday morning with
drier and much cooler air moving in behind it. The main focus for
this period continues to be the potential freeze Tuesday night. A
light freeze is forecast across most inland counties with
durations of perhaps 2-3 hours north of U.S. Route 84. There
hasn't been a freeze since January 31. Any plants or crops that
got an early start due to the very warm February will be
susceptible to damage from this freeze.

.LONG TERM [Wednesday Through Sunday]...

The chilly air mass will remain in place through Thursday with
another light freeze possible that morning. The next frontal
system will bring increasing rain chances to the forecast from
Friday night through the weekend.

&&

.AVIATION...
[Through 18Z Monday]

MVFR CIGs will lift this afternoon. Showers and thunderstorms
will develop ahead of a cold front. A Tornado Watch is in effect
until this evening. A squall line will move through the region
late this afternoon and into tonight. Overnight IFR CIGs will
return before dry air moves into the region in the morning.

&&

.MARINE...

Onshore winds will increase to cautionary levels ahead of a cold
front and then shift to offshore with frontal passage later
tonight into Monday morning. Winds will diminish somewhat Monday
night before increasing to advisory levels behind another cold
front Tuesday night. These offshore winds will then drop below
headline criteria by Wednesday afternoon before shifting to the
east for Thursday. Onshore winds return Friday.

&&

.FIRE WEATHER...

Red flag conditions are not expected for the next several days.

&&

.HYDROLOGY...

Areas north of U.S. 84 remain in a slight risk for excessive
rainfall. However, this would be isolated in areas that get good
rain rates in any training thunderstorms. Antecedent dry conditions
should keep the rivers in check for the most part. The Kinchafoonee
Creek and Apalachicola River are the only ones forecast to reach
flood stage at this time.

&&

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested. Spotters should safely report
significant weather conditions and/or damage by calling the office or
tweeting us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...

Tallahassee   50  64  43  60  33 /  80  20  20  20   0
Panama City   48  61  43  56  36 /  80  20  20  10   0
Dothan        41  56  37  53  29 /  90  10  10   0   0
Albany        44  59  39  55  30 / 100  10  10   0   0
Valdosta      52  63  43  58  32 /  90  20  10  20   0
Cross City    62  70  46  62  34 /  60  30  10  20   0
Apalachicola  53  64  46  59  37 /  80  20  20  20   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk until 1 AM EST /midnight CST/ Monday for
     Coastal Bay-Coastal Franklin-Coastal Gulf-South Walton.

GA...None.
AL...None.
GM...None.
&&

NEAR TERM...Nguyen
SHORT TERM...Wool
LONG TERM...Wool
AVIATION...Nguyen
MARINE...Wool
FIRE WEATHER...Harrigan
HYDROLOGY...Wool

In the hours before

Local storm report, Mar 3, 2:56 PM EST, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
256 PM EST SUN MAR 3 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     HAIL             ASHBURN                 31.71N 83.65W
03/03/2019  E1.00 INCH       TURNER             GA   TRAINED SPOTTER

            QUARTER SIZE HAIL REPORTED IN ASHBURN
            GEORGIA.

&&

EB
Local storm report, Mar 3, 3:16 PM EST, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
316 PM EST SUN MAR 3 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     HAIL             2 SW REBECCA            31.79N 83.51W
03/03/2019  E1.75 INCH       TURNER             GA   PUBLIC

            GOLF BALL SIZED HAIL REPORTED SW OF REBECCA.
            QUARTER AND GOLF BALL SIZE HAIL COVERED AND
            ACCUMULATED ON HIGHWAY 112.

&&

EB
Local storm report, Mar 3, 4:02 PM EST, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
402 PM EST SUN MAR 3 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     HAIL             BLAKELY                 31.38N 84.94W
03/03/2019  E1.00 INCH       EARLY              GA   911 CALL CENTER

            QUARTER SIZE HAIL AT THE 911 CENTER AT THE
            EARLY COUNTY SHERIFFS OFFICE.

&&

DH
Local storm report, Mar 3, 4:15 PM EST, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
415 PM EST SUN MAR 3 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     HAIL             CHULA                   31.55N 83.55W
03/03/2019  E1.50 INCH       TIFT               GA   PUBLIC

            ACCUMULATED QUARTER TO PING PONG SIZE HAIL
            ON INTERSTATE 75 BETWEEN EXITS 67 AND 69.
            HAIL ACCUMULATED UP TO AN INCH ON THE SIDE
            OF A ROAD.

&&

EB
Local storm report, Mar 3, 4:35 PM EST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
435 PM EST SUN MAR 3 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     HAIL             3 SSW PINETTA           31.56N 83.38W
03/03/2019  E1.00 INCH       IRWIN              GA   PUBLIC

            QUARTER SIZE HAIL REPORTED IN THE PLEASURE
            LAKE AREA.

&&

DH
Local storm report, Mar 3, 4:55 PM EST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
455 PM EST SUN MAR 3 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     HAIL             ASHBURN                 31.71N 83.65W
03/03/2019  E1.00 INCH       TURNER             GA   TRAINED SPOTTER

            QUARTER SIZE HAIL IN ASHBURN GEORGIA.

&&

EB

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 3, 1:47 PM ESTSevere Thunderstorm WarningTAEClay, Quitman28 min
Mar 3, 1:58 PM ESTTornado WarningTAERandolph32 min
Mar 3, 2:12 PM ESTTornado WarningTAETerrell33 min
Mar 3, 2:15 PM ESTSevere Thunderstorm WarningTAEBaker, Calhoun, Dougherty30 min
Mar 3, 2:18 PM ESTTornado WarningTAELee, Terrell42 min
Mar 3, 2:24 PM ESTTornado WarningTAETurner, Worth36 min
Mar 3, 2:25 PM ESTTornado WarningTAEQuitman, Randolph35 min
Mar 3, 2:34 PM ESTTornado WarningTAELee26 min
Mar 3, 2:37 PM ESTSevere Thunderstorm WarningTAEDougherty, Lee, Worth38 min
Mar 3, 2:43 PM ESTTornado WarningTAERandolph, Terrell20 min
Mar 3, 2:46 PM ESTSevere Thunderstorm WarningTAEBen Hill, Irwin, Turner44 min
Mar 3, 3:00 PM ESTSevere Thunderstorm WarningTAECalhoun, Clay, Early, Randolph30 min
Mar 3, 3:00 PM ESTTornado WarningTAEBen Hill, Irwin, Turner45 min
Mar 3, 3:05 PM ESTSevere Thunderstorm WarningTAECalhoun, Early40 min
Mar 3, 3:25 PM ESTSevere Thunderstorm WarningTAECalhoun, Dougherty, Lee, Randolph, Terrell35 min
Mar 3, 3:26 PM ESTTornado WarningTAEBaker, Calhoun, Early34 min
Mar 3, 3:30 PM ESTTornado WarningTAEBen Hill30 min
Mar 3, 3:43 PM ESTSevere Thunderstorm WarningTAETift, Turner, Worth35 min
Mar 3, 3:45 PM ESTTornado WarningTAEBen Hill, Irwin, Turner45 min
Mar 3, 3:47 PM ESTSevere Thunderstorm WarningTAECalhoun, Dougherty, Lee, Terrell43 min
Mar 3, 3:56 PM ESTSevere Thunderstorm WarningTAEBen Hill, Irwin51 min
Mar 3, 4:14 PM ESTTornado WarningTAETurner, Worth31 min
Mar 3, 4:17 PM ESTTornado WarningTAEDougherty, Lee, Worth43 min
Mar 3, 4:20 PM ESTTornado WarningTAEBen Hill, Irwin27 min
Mar 3, 4:30 PM ESTSevere Thunderstorm WarningTAEBerrien, Irwin23 min
Mar 3, 4:37 PM ESTTornado WarningTAETurner38 min
Mar 3, 4:53 PM ESTSevere Thunderstorm WarningTAEClay, Early52 min
Mar 3, 4:54 PM ESTTornado WarningTAEQuitman, Randolph36 min
Mar 3, 5:11 PM ESTSevere Thunderstorm WarningTAECalhoun, Clay, Early, Lee, Quitman, Randolph and 1 more49 min
Mar 3, 5:39 PM ESTSevere Thunderstorm WarningTAECalhoun, Clay, Dougherty, Early, Miller, Randolph and 2 more51 min
Mar 3, 5:39 PM ESTTornado WarningTAECalhoun, Clay, Randolph36 min
Mar 3, 5:52 PM ESTSevere Thunderstorm WarningTAELee, Randolph, Terrell38 min
Mar 3, 6:10 PM ESTTornado WarningTAECalhoun, Randolph, Terrell35 min
Mar 3, 6:10 PM ESTTornado WarningTAEEarly, Seminole35 min
Mar 3, 6:24 PM ESTSevere Thunderstorm WarningTAEDecatur, Grady, Seminole36 min
Mar 3, 6:27 PM ESTSevere Thunderstorm WarningTAEBaker, Calhoun, Decatur, Dougherty, Early, Grady and 6 more33 min
Mar 3, 6:37 PM ESTTornado WarningTAEDecatur, Early, Miller, Seminole23 min
Mar 3, 6:53 PM ESTTornado WarningTAEBaker, Decatur, Miller, Seminole37 min

Nearby

Tornado Warnings in Georgia, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.